MathSciNet Relay Station
MathSciNet bibliographic data
MR1415586 47A63 (47B15)
Fujii, Masatoshi; Jiang, Jian Fei; Kamei, Eizaburo Characterization of chaotic order and its application to Furuta inequality. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3655–3658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement